# SDR A6WA202401208703

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O RECEIVED HAD NOSE DOOR AND GEAR DISAGREE WARNING MSG RAN QRH ALL GEAR  WAS EXTENDED. MSG APPEARED APROX 5 SECONDS OF HANDLE MOVEMENT. LANDING WEIGHT 44,000LBS.  AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED NLG CENTERED/EXTENDED BRACKET IAW AMM 32-21-01    R&R NLG PROX SENSOR CENTERED/EXT HARNESS IAW AMM 32-61-25 ADJUSTED NLG CENTERED/PROX SENSOR IAW AMM 32-61-05 REMOVED GEAR PINS IAW AMM 10-11-01 C/W LDG EXT/RET IAW AMM 32-30-00. OPS CK GOOD
